# SDR CA100429001

- Difficulty date: April 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 13,356 hours
- Engine: Allsn 250C30S
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: WF335202
- Condition: Debonded
- Location: Oil System
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED FILTER REPLACEMENT, METAL END CAGE WAS FOUND DISBONDED (SEE ATTACHED PHOTO).  THE SEPARATION ALLOWED UNFILTERED ENGINE OIL TO PASS THROUGH THE SYSTEM.  BOTH FILTERS ON SUBJECT A/C WERE FOUND IN THIS CONDITION, WITH EPOXY PARTICLES PRESENT IN THE FILTER BOWL.  SUBSEQUENTLY A FILTER WAS CHECKED ON ANOTHER A/C, WHERE ONE FILTER WAS ALSO FOUND DISBONDED.  THE OPERATOR IMPLEMENTED A RECALL OF ALL WF335202 LITERS IN ITS FLEET AND INVENTORY.  EVIDENCE TO DATE, TRACES ALL FAILED FILTERS TO LOT NR 50094442.
